# SDR FDEA201011154413

- Difficulty date: November 15, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727227
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 950d-950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INTERIOR FUSELAGE SKIN STATION 950D TO STA 950E OTBD SIDE OF STR 29L.  REMOVED  DAMAGED AREA OF SKIN IAW EA7-5330-123571 AND SRM 51-10-1, REV 103.  FABRICATED DOUBLER, TRIPLER, & FILLERS  IAW EA 7-5330-123571.  INSTALLED DOUBLER, TRIPLER AND FILLERS IAW EA 7-5330-123571.
